Aa
A
A
Close
Avatar universal
RESPIRATORY DISORDER
What may be the reason and cure if chemotherapy causes respiratory disorder?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi.
Do you have any particular chemotherapy drug in mind?
Bleomycin is an example of chemotherapy drug that has a pulmonary toxicity once the ceiling dose is reached.  However, not all chemotherapy drugs cause respiratory problem.  In giving treatment, chemotherapy in particular, the risks and benefits of treatment are always weighed.  Respiratory toxicity can be a potential problem in chemotherapy, but this can be avoided.
Regards.    
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Cancer Community Resources
Top Cancer Answerers
Avatar f tn
Blank
Grreatful
MI
612551 tn?1450025775
Blank
Jerry_NJ
NJ
Avatar m tn
Blank
fntn
MI